Format

Send to

Choose Destination
See comment in PubMed Commons below
Clin Chest Med. 2004 Mar;25(1):89-94.

Drug-induced bronchiolitis obliterans organizing pneumonia.

Author information

1
Harvard Medical School, Boston, MA 02115, USA. gepler@partners.org

Abstract

Several medications have been associated with the development of the BOOP lesion. Often, symptoms include nonproductive cough and shortness of breath with bilateral crackles by examination. Occasionally, there is fever and rash, and, rarely, eosinophilia. The chest radiograph usually shows bilateral patchy infiltrates. In rare situations, the outcome is fatal, although cessation of the medication or treatment with corticosteroid therapy results in resolution of symptoms and radiographic abnormalities for most patients.

PMID:
15062600
DOI:
10.1016/S0272-5231(03)00140-0
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center